# SDR VTZA96191

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: SG3106E14S52S
- Condition: Failed
- Location: Lt Slr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 6379 - IAD-SYR - ABORTED THE TAKEOFF DUE TO THE LEFT SRL CAP LIGHT ILLUMINATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MX OPENED DMI NR 03301 IAW MEL 76-1.  MX LATER CLEARED DMI NR 03301 ON 5-14-96 BY REPLACING THE T2 CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
